MAUDE Adverse Event Report: STRYKER GMBH EXTRA ARTICULAR DISTAL HUMERUS PLATE, R PANGEA HUMERUS PLATING SYSTEM 3.5MM, 130; PLATE, FIXATION, BONE

STRYKER GMBH EXTRA ARTICULAR DISTAL HUMERUS PLATE, R PANGEA HUMERUS PLATING SYSTEM 3.5MM, 130; PLATE, FIXATION, BONE
Catalog Number 540834S
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "a revision surgery had to be performed using synthes.The patient had to have another surgery.The plate failed according to surgeon and a locking screw pulled through the pangea distal humerus plate.A synthes plate was used for the revision".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction - please refer to h6 device code.The reported event could be confirmed during the investigation.The device inspection revealed the following: the identification of the returned plate could be confirmed based on the catalog number and lot number marked.The second and fourth most distal universal holes exhibit equal signs of damage, providing consistent evidence that not one, but two screws have pulled through the plate.The threads of both holes are significantly worn and flattened.Furthermore, the deformation observed on the underside of the plate, directly beneath these holes, is consistent with damage caused by screw migration.The returned locking screws and plate were tested.The screws did pass through the two locking holes in question, confirming the reported event.It must be noted that no issue was observed when other plate holes were tested.The scratches visible on the plate surface occurred most likely during the explantation.It should be noted that more detailed information about the event, as well as x-ray images, would have been necessary to conduct a complete investigation.The exact root cause of the incident could not be determined.During the device inspection, it was not possible to confirm any user-related error, such as misdrilling, over-torque, or screw angulation outside the minus 15 degree to 15-degree range, that could explain the incident.However, such factors also cannot be ruled out.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design-related problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
EXTRA ARTICULAR DISTAL HUMERUS PLATE, R PANGEA HUMERUS PLATING SYSTEM 3.5MM, 130
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24051328
Report Number0008031020-2026-00022
Device Sequence Number15819006
Product Code HRS
UDI-Device Identifier07613327622539
UDI-Public(01)07613327622539(17)340531(10)AH7983
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K242445
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number540834S
Device Lot NumberAH7983
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale